Search the Community
Showing results for tags 'discontinuatin syndrome'.
Found 1 result
Blood tests back. Time to try to quit. I've got all the side effects from long term use incuding possiblity of glaucoma, super high cholesteroal, elevated glucose, low white blood cell count ... So far: Im totally off trazadone, that was the first one the doc wanted me off. Down to 1 mg of Klonopin from abuse just 1 year ago. Down to 75 mg. Effexor XR from 225 (from high of 300).... Replacements: 5000 mg Omegas, Pregnenalone, Progesterone, DMHA, Mega doses Vit. D, Multi vitamin infusion drinks. Yoga 4x week. Aerobic/balance/agility/endurance 2x a week. Meditation 3 x a week. No sugar. Working on eliminating ALL CARBS. Doing online luminosity training every AM for work on cognitive skills. Work with Cognitive Therapist. Works with consult with Integrative Med doc. Results: Loss of 35 lbs. Excessively itchy skin on inner arms, shoulder blades. Mood swings. Isolation. Depressive episodes. Inability to motivate, like all my energy is being used by my brian reconfiguring. Sense of being lost. Irritibility. CRAVING for carbs! Since cut back to 75 insomnia which has me increasing klonopin again because the insominia is terrifying. Considering supplmenenting with GABA .... Plan to switch to Prozac for final taper off Effexor XR. So far not a bad place to be. Just hard to motivate to get to the gym EVERY FRIGGING DAY. Cause working out is the total answer. Cardio plus yoga. But when you feel so quasi depressed it is so hard to believe or care. Lots of gas. Runny nose. A few incidents of flu like symptoms. Crying inapprorpirately. Desperately wanting some support. Over and out. Here is my picture. Note the lack of affect. WHere am I boatsie